# SDR USAASB99158

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407US
- Make and model: Boeing 737401
- Aircraft serial: 23877
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 932 - UPON CLIMB-OUT FROM CLT, AP APPROX 18,000 FT, THE NR 1 ENGINE EGT LIGHT ILLUMINATED AS THE NR 1 ENGINE EXCEEDED LIMITS.  CAPTAIN PULLED THE THROTTLE BACK OT IDLE AND THE LIGHT EXTINGUISHED.  FLIGHT RETURNED TO FIELD AT CLT.  NO ENGINE SHUTDOWN OCCURRED BUT AN EMERGENCY WAS DECLARED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE OPERATIONALLY CHECKED SYSTEM WITH BARFIELD TEST UNIT.  SYSTEM IS WITHIN LIMITS PER MM 77-21-00.  RESEATED ELECTRICAL CONNECTORS.  NO EXCEEDANCES NOTED PER ACARS READINGS.  ENGINE GROUND RUN ACCOMPLISHED.  OPERATIONAL CHECK NORMAL.  (M)
